Show simple item record

AuthorLiflyand, E.dc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-09-27T10:06:03Zdc.date.accessioned
Available in OPARU since2018-09-27T10:06:03Zdc.date.available
Date of first publication2014dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordFourier integraldc.subject
Keywordtrigonometric seriesdc.subject
Keywordbounded variationdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitlePoisson summation for functions of bounded variation on R-ddc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.14232/actasm-013-518-5dc.identifier.doiExternal
Source - Title of sourceActa Scientiarum Mathematicarumsource.title
Source - Place of publicationUniv Szeged, Bolyai Institutesource.publisher
Source - Volume80source.volume
Source - Issue3-4source.issue
Source - Year2014source.year
Source - From page491source.fromPage
Source - To page498source.toPage
Source - ISSN0001-6969source.identifier.issn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000216808500012uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record